Pacific Journal of Mathematics

Effective divisor classes and blowings-up of ${\bf P}^{2}$.

Jeffrey A. Rosoff

Article information

Source
Pacific J. Math., Volume 89, Number 2 (1980), 419-429.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779249

Mathematical Reviews number (MathSciNet)
MR599129

Zentralblatt MATH identifier
0564.14002

Subjects
Primary: 14J17: Singularities [See also 14B05, 14E15]

Citation

Rosoff, Jeffrey A. Effective divisor classes and blowings-up of ${\bf P}^{2}$. Pacific J. Math. 89 (1980), no. 2, 419--429. https://projecteuclid.org/euclid.pjm/1102779249


Export citation

References

  • [1] R. Hartshorne, Algebraic Geometry, Graduate Texts in Math., Springer-Verlag, New York Inc., 1977.
  • [2] K. Kodaira, On compact analytic surfaces II, Annals of Math., 77, No. 3 (1963).
  • [3] K. Kodaira,On the structure of complex analytic surfaces IV, Amer. J.Math., 90 (1968), 1048-1066.
  • [4] Yu I. Manin, Cubic Forms: Algebra, Geometry, Arithmetic; North Holland Pub. Co., Amsterdam, 1974.
  • [5] I. R. Saferevic, Algebraic surfaces, Proc. Steklov Inst. Math., 75 (1965), Transl. by Amer. Math. Soc, (1967).